# SDR UPS96421764

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2100-2140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, DEEP CORROSION ON STR 2 LT BETWEEN STA 2100 TO 2140.  TYPICAL SPLICE REPAIR CARRIED OUT AS PER SRM 53-10-03 FIG 5 MATERIAL OBTAINED FROM STA STOCK.
